# SDR 96UAL900549

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Failed
- Location: Cargo Door
- Component: Eldec, 849704
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO IAD DUE TO A FORWARD CARGO DOOR LIGHT.  SUPPLEMENTAL DATA UPDATE:  PSEU BITE SHOWED BOTH LOGIC CARD 3 (005) AND DRIVER CARD (007) FAILED.  REPLACED THE PSEU.  OPERATIONS CHECK NORMAL.
